# SDR DHL2002807564

- Difficulty date: April 4, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER SKIN CRACKED 5/16 AT XW 485.000.  PERFORMED MAJOR REPAIR.  STOP DRILLED CRACKED SKIN.  FABRICATED AND INSTALLED DOUBLER PER EO DHL 020315, EO 2855, EO SEMAN 2002236.
